# SDR SWAA2013011111370

- Difficulty date: December 20, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AND STR 15L IN FWD CABIN.  REPLACED TIE CLIP LOCATED BS 277 AND STR 15L IN FWD CABIN IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG 65-45805.
